Originally Posted by 3love
Hi. I was wondering if anybody had really bad bone pain AFTER starting antibiotics? I never had this before. Ever since I started treatment, I get this crushing bone pain. This is not a herx, right? Or is it?
I have had bone pain off and on for quite some time, going back before treatment. I still have it, although it's not constant (thank goodness) or "crushing" (most of the time). I'm in my 5th month of treatment. I do not believe that it's a herx if it is happening all the time.. or even several days week. However, it is hard to know if it's being caused by "die off" or because the meds aren't helping.
I don't know how long you've been on abx, or if your dr has changed up your meds yet, but my doctor believes that it might take a while to find the abx (either one, a combo of two, or IV) that works for each person. It could be you're not on the right med, or that it just hasn't "fixed" that problem yet.